Classical quasi-trigonometric r-matrices of Cremmer-Gervais type and their quantization
Journal article, 2006

We propose a method of quantization of certain Lie bialgebra structures on the polynomial Lie algebras related to quasi-trigonometric solutions of the classical Yang-Baxter equation. The method is based on so-called affinization of certain seaweed algebras and their quantum analogues


Julia Christopher

Maxim Samsonov

Alexander Stolin

University of Gothenburg

Chalmers, Mathematical Sciences

Journal of Nonlinear Mathematical Physics

1402-9251 (ISSN)

Vol. 13 129-136

Subject Categories


More information